RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 70(112), Number 4, Pages 508–517 (Mi msb4239)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximation of functions by positive linear operators and singular integrals

V. K. Dzyadyk


Full text: PDF file (750 kB)

Bibliographic databases:

UDC: 517.43
Received: 07.05.1965

Citation: V. K. Dzyadyk, “Approximation of functions by positive linear operators and singular integrals”, Mat. Sb. (N.S.), 70(112):4 (1966), 508–517

Citation in format AMSBIB
\Bibitem{Dzy66}
\by V.~K.~Dzyadyk
\paper Approximation of functions by positive linear operators and singular integrals
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 70(112)
\issue 4
\pages 508--517
\mathnet{http://mi.mathnet.ru/msb4239}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=208243}
\zmath{https://zbmath.org/?q=an:0152.25801}


Linking options:
  • http://mi.mathnet.ru/eng/msb4239
  • http://mi.mathnet.ru/eng/msb/v112/i4/p508

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Krasnoselskii, E. A. Lifshits, “K voprosu o skhodimosti posledovatelnostei polozhitelnykh operatorov v lineinykh topologicheskikh prostranstvakh”, UMN, 23:2(140) (1968), 213–214  mathnet  zmath
    2. S. S. Kutateladze, A. M. Rubinov, “Minkowski duality and its applications”, Russian Math. Surveys, 27:3 (1972), 137–191  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:258
    Full text:120
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019